# SDR 2007UALA01523

- Difficulty date: May 16, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 67,824 hours, 8,451 cycles
- Engine: Pwa PW4056
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module
- Part number: 257U000228
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, LANDING GEAR WOULD NOT RETRACT.  A/C RETURNED TO FIELD, EXPERIENCED A RECURRENCE OF THIS CONDITION ON NEXT FLIGHT OUT.  AFTER EXTENSIVE TROUBLE SHOOTING, INCLUDING ON-GRND GEAR CYCLES, ISOLATED PROBLEM TO LANDING GEAR HANDLE MODULE.  REPLACED LEVER ACTUATOR LG HANDLE MODULE, LNDG GEAR SYST, OP CHECKED OK REF MM 32-31-01.
